Publications with L. Harrington

All publications by Leo A. Harrington and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:99 Harrington, L. A., & Shelah, S. (1985). Some exact equiconsistency results in set theory. Notre Dame J. Formal Logic, 26(2), 178–188. DOI: 10.1305/ndjfl/1093870823 MR: 783595
Sh:147 Harrington, L. A., & Shelah, S. (1982). The undecidability of the recursively enumerable degrees. Bull. Amer. Math. Soc. (N.S.), 6(1), 79–80. DOI: 10.1090/S0273-0979-1982-14970-9 MR: 634436
Sh:152 Harrington, L. A., & Shelah, S. (1982). Counting equivalence classes for co-\kappa-Souslin equivalence relations. In Logic Colloquium ’80 (Prague, 1980), Vol. 108, North-Holland, Amsterdam-New York, pp. 147–152. MR: 673790
Sh:158 Harrington, L. A., Makkai, M., & Shelah, S. (1984). A proof of Vaught’s conjecture for \omega-stable theories. Israel J. Math., 49(1-3), 259–280. DOI: 10.1007/BF02760651 MR: 788270
Sh:215 Harrington, L. A., Marker, D. E., & Shelah, S. (1988). Borel orderings. Trans. Amer. Math. Soc., 310(1), 293–302. DOI: 10.2307/2001122 MR: 965754